Products

 

Bottle of Tylenol Extra Strength 500mg, 325 tablets.

Tylenol Extra Strength

Pain Reliever / Fever Reducer

Acetaminophen (Paracetamol) 500 mg

 

 

 

 

 

One Bottle (325 500mg Caplets Per Box)

 

Our Price £17.95

 

 Bottle of Acetaminophen 500 Caplets

Extra Strength Acetaminophen 500 mg Caplet

Pain Reliever/Fever Reducer

Compare to Extra Strength Tylenol®, same active ingredient.

Acetaminophen (Paracetamol) 500 mg

 

One Bottle (500 - 500mg Caplets Per Bottle)

Our Price £10.95

 

Rapid Release Pain Reliever

Pain Reliever / Fever Reducer

Compare to Tylenol Extra Strength Rapid Release. Same Active ingredient, Acetaminophen .

Acetaminophen (Paracetamol) 500 mg

 

 

One Bottle (400 500mg Rapid Release GelCaps)

Our price: £17.95

 
Uses: Temporarily relieves minor aches and pains due to:
  • headache
  • muscular aches
  • backache
  • arthritis
  • the common cold
  • toothache
  • menstrual cramps
  • temporarily reduces fever

Directions:
Do not take more than directed (see overdose warning). Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours.

Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of TYLENOL® and may cause liver damage.

Active Ingredients (in each caplet):
Acetaminophen 500 mg. Purpose: Pain Reliever/Fever Reducer.

Inactive Ingredients:
Cellulose, Corn Starch, FD&C Red No. 40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Titanium Dioxide.

Warnings:
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do Not Use with any other product containing acetaminophen.

Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worst or lasts for more than 10 days, or fever gets worse or lasts for more than 3 days.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.